# SDR UALA2010071902590

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 57,177 hours, 20,888 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 240389
- Condition: Corroded
- Location: Airphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AIRPHONE ANTENNA FOUND DAMAGED. ANTENNA IS CRACKED ALONG THE ENTIRE LENGTH OF THE BASE. REPLACED ANTENNA. ANTENNA WAS CORRODED.
